# SDR MALA010760

- Difficulty date: October 18, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FLIGHT 2774 ON FINAL, THE FLAPS DID NOT COME DOWN ON THE MISSED APPROACH.  NOTICED FLAP INDICATOR C/B POPPED.  RESET AND EVERYTHING WAS NORMAL.  MAINTENANCE INSPECTED FLAPS FOR ANY OBVIOUS DEFECTS, NONE NOTED.  PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM.  ALL CHECKS GOOD AT THIS TIME.
